# SDR RIVA0203081

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND RIGHT ELEVATOR UPPER SKIN STATION 173 LOWER RIB PUNCTURED 3 PLACES.  FABRICATED REPAIR DOUBLER IAW B727 SRM 55-20-3.  TREATED AND PRIMED IAW B727 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR .120 LB AT STATION 173.  CALCULATION IAW B727 SRM 51-80-7, PAGES 1 AND SHOWS REPAIR MOMENT REQUIRES NO ADDITIONAL OF REBALANCE WEIGHTS.  (M)
